# SDR CALA2020020300316

- Difficulty date: February 1, 2020
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N33294
- Make and model: Boeing 737824
- Aircraft serial: 34000
- Aircraft time: 46,321 hours, 16,439 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771009
- Condition: Inaccurate
- Location: Seats 20a And 21
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXIT IDENTIFIERS AT SEATS 21A AND 20A INSTALLED WITH ARROWS POINTING IN WRONG DIRECTION. REMOVED AND REPLACED EXIT IDENTIFIERS WITH CORRECT ARROWS AT SEATS 20A AND 21A. REF IPC 33-51-01-16.
